Alert archive / Illinois / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 173, NWS St. Louis, MO

June 13, 2005Macoupin County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 13, 2005, 10:35 PM CDT for Macoupin County, Illinois. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2005, 10:35 PM CDT (03:35 UTC)
Expired
Jun 13, 2005, 11:17 PM CDT
In force
42 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

County Macoupin County, IL

The radar

The St Louis radar (KLSX), 94 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 11:05 PM CDTHAIL 0.883 W Girard, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 4:00 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.6 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2005-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1265 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2005-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1265 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1403 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 140335
SVRLSX
ILC117-140415-
/O.NEW.KLSX.SV.W.0173.050614T0335Z-050614T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1035 PM CDT MON JUN 13 2005

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MACOUPIN COUNTY IN SOUTHWEST ILLINOIS

* UNTIL 1115 PM CDT

* AT 1030 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  PALMYRA...OR ABOUT 7 MILES NORTHWEST OF CARLINVILLE...AND MOVING
  NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GIRARD
  VIRDEN

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3921 9014 3921 8972 3953 8970 3953 9016

$$

FG
2 follow-up statements
000 
WWUS53 KLSX 140353
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1053 PM CDT MON JUN 13 2005

ILC117-140415-
/O.CON.KLSX.SV.W.0173.000000T0000Z-050614T0415Z/
MACOUPIN IL-
1053 PM CDT MON JUN 13 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1115 PM CDT FOR
NORTHERN MACOUPIN COUNTY...

AT 1050 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH OVER GIRARD...MOVING
NORTHEAST AT 40 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
VIRDEN AND GIRARD.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3921 9014 3921 8972 3953 8970 3953 9016

$$

GLASS
000 
WWUS53 KLSX 140417
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1116 PM CDT MON JUN 13 2005

ILC117-140426-
/O.EXP.KLSX.SV.W.0173.000000T0000Z-050614T0415Z/
MACOUPIN IL-
1116 PM CDT MON JUN 13 2005

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MACOUPIN COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE COUNTY.

A STORM SPOTTER REPORTED NICKEL SIZE HAIL 3 MILES WEST OF GIRARD AT 
1105 PM.

LAT...LON 3921 9014 3921 8972 3953 8970 3953 9016

$$

FG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 1:45 PM CDT, 8 hours 50 minutes earlier.

Area forecast discussion, Jun 13, 1:45 PM CDT, 8 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
145 PM CDT MON JUN 13 2005

.DISCUSSION...
LOW PRESSURE SYSTEM WAS CENTERED OVER NORTHEAST NEBRASKA WITH
FRONTAL BOUNDARY TRAILING SOUTHWARD INTO THE SOUTHERN PLAINS. LOW
WILL MOVE INTO WISCONSIN TUESDAY MORNING WITH THE COLD FRONT
TRAILING SOUTHWARD ACROSS ILLINOIS INTO SOUTHEAST MISSOURI. HIGH
PRESSURE WILL BUILD INTO THE AREA ON WEDNESDAY AND DOMINATE OUR
WEATHER PATTERN INTO THE WEEKEND WITH COMFORTABLE CONDITIONS.

SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM FOR A PORTION OF
SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS. CAP LAPS DATA INDICATED
LIS OF -5 TO -7 ACROSS THIS AREA WHILE CAPES HAVE INCREASED INTO
THE 2000-3000 J/KG RANGE. CAP WAS RAPIDLY ERODING ACROSS CENTRAL
MISSOURI DURING THE PAST HOUR WITH ISOLATED ELEVATED CONVECTION THAT
REGION.

MODELS ARE FAIRLY SIMILAR WITH MOISTURE FIELDS FOR TONIGHT INTO
TUESDAY. MODELS ADVECT MUCH DRIER AIR INTO THE AREA EARLY TUESDAY
WITH KS FORECAST BELOW 20 ACROSS MOST OF THE AREA BY 12Z.

HIGHER 850 MOISTURE HAS SPREAD ACROSS THE AREA WITH MID TEEN C
DEWPOINTS. SIGNIFICANT MOISTURE ADVECTION/TRANSPORT IS FORECAST BY
THE AREA THIS EVENING WITH AREA OF ADVECTION MOVING OFF RAPIDLY
AFTER MIDNIGHT. COOLER AND DRIER 850 MB AIR WILL SLIDE ACROSS THE
AREA ON TUESDAY AND WEDNESDAY. THE GFS AND NAM ARE SIMILAR IN
FORECASTSING 10C TO 12C TEMPS ACROSS MOST OF THE AREA BY WEDNESDAY
EVENING. THE UKMET AND NAM FORECAST SIGNIFICANT MOISTURE
ADVECTION/TRANSPORT BACK INTO THE CENTRAL PLAINS ON THURSDAY
MORNING. EXPECT CONVECTION TO REMAIN TO THE SOUTHWEST OF FORECAST
AREA.

H5 SHORT WAVE ACROSS THE GREAT PLAINS THIS MORNING WILL SWING
NORTHEASTWARD TONIGHT. MODELS ARE FAIRLY SIMILAR IN MOVING SYSTEM
INTO SOUTHEAST CANADA/OHIO VALLEY LATE ON WEDNESDAY WITH UPPER RIDGE
BUILDING INTO THE GREAT PLAINS.

IN THE EXTENDED PERIOD, THE 13/00Z RUN OF THE EUROPEAN AND THE
12/06Z RUN OF THE DGEX ARE FAIRLY SIMILAR WITH A H5 CLOSED LOW OVER
SOUTHEAST ONTARIO THURSDAY EVENING WITH RIDGE AXIS FROM THE SOUTHERN
ROCKIES INTO THE UPPER MIDWEST. UPPER RIDGE IS FORECAST TO AMPLIFY
INTO THE WEEKEND ACROSS THE GREAT PLAINS AND CENTRAL U.S. WITH DEEP
TROF OR CLOSED LOW OVER THE EASATERN U.S. AND ALONG THE PACIFIC
COAST.

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&
Hazardous weather outlook, Jun 13, 3:45 PM CDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
345 PM CDT MON JUN 13 2005

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-141200-
ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN-CALHOUN IL-CALLAWAY-CLINTON IL-
COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-IRON-JEFFERSON-
JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON-MADISON IL-MARION-
MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY-MONTGOMERY IL-OSAGE-
PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS-SHELBY-ST CHARLES-
ST CLAIR IL-ST FRANCOIS-ST LOUIS-ST LOUIS CITY-STE GENEVIEVE-WARREN-
WASHINGTON-WASHINGTON IL-
345 PM CDT MON JUN 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND EASTERN MISSOURI
AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS EVENING AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS EVENING.  THE
PRIMARY SEVERE THREATS WILL BE DAMAGING WINDS AND LARGE HAIL.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE DURING THE
EVENING HOURS ACROSS THE ENTIRE AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE TUESDAY FOR PARTS OF
SOUTHEAST MISSOURI AS THE COLD FRONT FINALLY EXITS THE REGION.  WHILE
MOISTURE AND INSTABILITY WILL BE WANING...ENOUGH IS EXPECTED TO
PRODUCE SOME THUNDERSTORMS.  HOWEVER...NONE OF THE STORMS ARE
EXPECTED TO REACH SEVERE LIMITS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.

In the hours before

Local storm report, Jun 13, 8:34 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
834 PM CDT MON JUN 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND GST     BELLEVILLE              38.53N 90.00W
06/13/2005  71 MPH           ST. CLAIR          IL   TRAINED SPOTTER

&&

SDD
Local storm report, Jun 13, 8:52 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
852 PM CDT MON JUN 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             BOURBON                 38.15N 91.25W
06/13/2005  0.75 INCH        CRAWFORD           MO   LAW ENFORCEMENT

&&

SDD
Local storm report, Jun 13, 9:29 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
929 PM CDT MON JUN 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     WENTZVILLE              38.81N 90.86W
06/13/2005                   ST. CHARLES        MO   EMERGENCY MNGR

            5 INCH TREE LIMBS DOWN.

&&

SDD
Local storm report, Jun 13, 9:33 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
933 PM CDT MON JUN 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             2 SW ST. PETERS         38.76N 90.63W
06/13/2005  1.00 INCH        ST. CHARLES        MO   PUBLIC

            2 MILES SW OF MID RIVERS MALL

&&

SDD
Local storm report, Jun 13, 9:35 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
935 PM CDT MON JUN 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     TSTM WND DMG     LAKE ST. LOUIS          38.79N 90.78W
06/13/2005                   ST. CHARLES        MO   AMATEUR RADIO

            12 INCH DIAMETER TREE LIMB DOWN.

&&

SDD
Local storm report, Jun 13, 9:43 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
943 PM CDT MON JUN 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             BOURBON                 38.15N 91.25W
06/13/2005  0.75 INCH        CRAWFORD           MO   LAW ENFORCEMENT

0810 PM     HAIL             3 E ROSATI              38.03N 91.48W
06/13/2005  0.75 INCH        CRAWFORD           MO   TRAINED SPOTTER

0715 PM     TSTM WND DMG     NOKOMIS                 39.30N 89.29W
06/13/2005                   MONTGOMERY         IL   TRAINED SPOTTER

            NUMEROUS TREES DOWN AND POWER OUT THROUGHOUT TOWN.

0700 PM     TSTM WND GST     BELLEVILLE              38.53N 90.00W
06/13/2005  71 MPH           ST. CLAIR          IL   TRAINED SPOTTER

0700 PM     TSTM WND GST     IRVING                  39.20N 89.41W
06/13/2005  60 MPH           MONTGOMERY         IL   TRAINED SPOTTER

0654 PM     HAIL             OAKVILLE                38.44N 90.32W
06/13/2005  0.75 INCH        ST. LOUIS          MO   AMATEUR RADIO

            AT TELEGRAPH AND CHRISTOPHER

0637 PM     HAIL             HOUSE SPRINGS           38.42N 90.57W
06/13/2005  1.00 INCH        JEFFERSON          MO   TRAINED SPOTTER

0630 PM     NON-TSTM WND DMG RAYMOND                 39.32N 89.57W
06/13/2005                   MONTGOMERY         IL   LAW ENFORCEMENT

            NUMEROUS TRESS AND POWER LINES DOWN AROUND THE CITY.

0630 PM     TSTM WND DMG     BUTLER                  39.20N 89.53W
06/13/2005                   MONTGOMERY         IL   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN AROUND THE AREA.

0625 PM     TSTM WND DMG     ST. LOUIS               38.64N 90.24W
06/13/2005                   ST. LOUIS CITY     MO   PUBLIC

            STOP SIGN BROKEN OFF AT IOWA ST IN SOUTHERN PART OF CITY.

0615 PM     TSTM WND DMG     2 N BUNKER HILL         39.07N 89.95W
06/13/2005                   MACOUPIN           IL   EMERGENCY MNGR

            2 POWER POLES DOWN ALONG HIGHWAY 159

0615 PM     TSTM WND DMG     BUNKER HILL             39.04N 89.95W
06/13/2005                   MACOUPIN           IL   TRAINED SPOTTER

            POWER LINES AND LARGE TREES DOWN THROUGHOUT THE CITY.

0615 PM     TSTM WND DMG     WILSONVILLE             39.07N 89.86W
06/13/2005                   MACOUPIN           IL   LAW ENFORCEMENT

            TRESS AND POWER LINES DOWN. POWER OUT TO ENTIRE TOWN.
            PART OF THE CHURCH ROOF BLOWN OFF.

0615 PM     TSTM WND DMG     PACIFIC                 38.48N 90.75W
06/13/2005                   FRANKLIN           MO   AMATEUR RADIO

            6 INCH DIAMETER TREES AND LIMBS DOWN.

0613 PM     TSTM WND DMG     WASHINGTON              38.55N 91.01W
06/13/2005                   FRANKLIN           MO   AMATEUR RADIO

            TREE DOWNED ON HOME.

0610 PM     TSTM WND DMG     SHIPMAN                 39.12N 90.05W
06/13/2005                   MACOUPIN           IL   LAW ENFORCEMENT

            SHED BLOWN DOWN AT HIGHWAY 159.

0610 PM     HAIL             GRAY SUMMIT             38.49N 90.82W
06/13/2005  0.75 INCH        FRANKLIN           MO   AMATEUR RADIO

            ALONG I-44.

0610 PM     TSTM WND DMG     BUNKER HILL             39.04N 89.95W
06/13/2005                   MACOUPIN           IL   TRAINED SPOTTER

            TREES DOWNED OF UNKNOWN SIZE BLOCKING TRAFFIC.

0605 PM     HAIL             CARLINVILLE             39.28N 89.88W
06/13/2005  0.75 INCH        MACOUPIN           IL   TRAINED SPOTTER

0605 PM     TSTM WND DMG     6 S BRIGHTON            38.95N 90.14W
06/13/2005                   MADISON            IL   TRAINED SPOTTER

            LIMBS OF UNKNOWN SIZE BLOCKING TRAFFIC.

0600 PM     HAIL             CARLINVILLE             39.28N 89.88W
06/13/2005  0.75 INCH        MACOUPIN           IL   EMERGENCY MNGR

0600 PM     TSTM WND DMG     WASHINGTON              38.55N 91.01W
06/13/2005                   FRANKLIN           MO   AMATEUR RADIO

            TREE LIMBS AND POWER LINES DOWN IN CITY PARK.

0600 PM     TSTM WND DMG     GODFREY                 38.97N 90.19W
06/13/2005                   MADISON            IL   LAW ENFORCEMENT

            NUMEROUS TREES DOWN.

0558 PM     HAIL             ST. PETERS              38.78N 90.61W
06/13/2005  1.00 INCH        ST. CHARLES        MO   AMATEUR RADIO

            AT MID RIVERS MALL DRIVE.

0555 PM     TSTM WND DMG     ELSAH                   38.95N 90.35W
06/13/2005                   JERSEY             IL   LAW ENFORCEMENT

            TREES DOWN.

0550 PM     TSTM WND DMG     7 S JERSEYVILLE         39.02N 90.33W
06/13/2005                   JERSEY             IL   LAW ENFORCEMENT

            NUMEROUS TREES DOWN.

0545 PM     TSTM WND DMG     OLD MONROE              38.93N 90.75W
06/13/2005                   LINCOLN            MO   AMATEUR RADIO

            ON HIWGHWAY 79 POWER POLES BENT AT 45 DEGREE ANGLE.

0545 PM     TSTM WND DMG     1 W UNION               38.45N 91.03W
06/13/2005                   FRANKLIN           MO   LAW ENFORCEMENT

            VARIOUS LOCATIONS WEST OF UNION...POWER LINES AND TREE
            LIMBS DOWN.

0540 PM     HAIL             2 SW ST. PETERS         38.76N 90.63W
06/13/2005  1.00 INCH        ST. CHARLES        MO   PUBLIC

            2 MILES SW OF MID RIVERS MALL

0540 PM     HAIL             2 SSE ST. PETERS        38.75N 90.59W
06/13/2005  0.75 INCH        ST. CHARLES        MO   CO-OP OBSERVER

            64 MPH WIND GUST REPORTED.

0540 PM     HAIL             ST. CHARLES             38.79N 90.52W
06/13/2005  0.75 INCH        ST. CHARLES        MO   AMATEUR RADIO

            AT HIGHWAY 94 AND JUNGERMAN ROAD.

0537 PM     TSTM WND GST     ST. CHARLES             38.79N 90.52W
06/13/2005  68 MPH           ST. CHARLES        MO   ASOS

            AT ST CHARLES AIRPORT.

0535 PM     TSTM WND DMG     WELDON SPRING           38.72N 90.65W
06/13/2005                   ST. CHARLES        MO   AMATEUR RADIO

            TREE LIMBS DOWN AT HIGHWAY 94 AND INDEPENDENCE RAOD.

0535 PM     NON-TSTM WND DMG ST. PETERS              38.78N 90.61W
06/13/2005                   ST. CHARLES        MO   AMATEUR RADIO

            7 INCH TREE LIMBS DOWN IN OLD ST. PETERS.

0535 PM     TSTM WND DMG     ORCHARD FARMS           38.88N 90.45W
06/13/2005                   ST. CHARLES        MO   PUBLIC

            TREES DOWN AND SIDING DAMAGED ON A HOME DUE TO WIND
            GUSTS.

0530 PM     HAIL             MEDORA                  39.18N 90.14W
06/13/2005  1.00 INCH        MACOUPIN           IL   LAW ENFORCEMENT

0525 PM     TSTM WND DMG     WENTZVILLE              38.81N 90.86W
06/13/2005                   ST. CHARLES        MO   EMERGENCY MNGR

            5 INCH TREE LIMBS DOWN.

0525 PM     TSTM WND DMG     GRAY SUMMIT             38.49N 90.82W
06/13/2005                   FRANKLIN           MO   AMATEUR RADIO

            TREES DOWNED IN GRAYS SUMMIT.

0525 PM     TORNADO          MOSCOW MILLS            38.95N 90.92W
06/13/2005                   LINCOLN            MO   LAW ENFORCEMENT

            NEAR MEYER ROAD AND HWY C. TORNADO WAS ON THE GROUND FOR
            APPROXIMATELY 0.25 OF A MILE.

0525 PM     HAIL             2 NW COTTLEVILLE        38.77N 90.68W
06/13/2005  0.75 INCH        ST. CHARLES        MO   EMERGENCY MNGR

            AT HIGHWAY K AND N.

0520 PM     TORNADO          BRIGHTON                39.04N 90.14W
06/13/2005                   MACOUPIN           IL   LAW ENFORCEMENT

            TORNADO REPORTED NORTH OF BRIGHTON ILLINOIS.

0517 PM     TSTM WND DMG     LAKE ST. LOUIS          38.79N 90.78W
06/13/2005                   ST. CHARLES        MO   AMATEUR RADIO

            12 INCH DIAMETER TREE LIMB DOWN.

0515 PM     TSTM WND DMG     5 SW COTTLEVILLE        38.70N 90.71W
06/13/2005                   ST. CHARLES        MO   PUBLIC

            12 INCH DIAMETER TREE LIMBS DOWN IN OFALLON.

0515 PM     TSTM WND GST     FLINT HILL              38.85N 90.86W
06/13/2005  81 MPH           ST. CHARLES        MO   AMATEUR RADIO

            WALL DOWNNED ON HOUSE UNDER CONSTRUCTION.

0515 PM     TSTM WND GST     WENTZVILLE              38.81N 90.86W
06/13/2005  62 MPH           ST. CHARLES        MO   TRAINED SPOTTER

0515 PM     TSTM WND GST     FLINT HILL              38.85N 90.86W
06/13/2005  78 MPH           ST. CHARLES        MO   TRAINED SPOTTER

            MEASURED BY SPOTTER ANEMOMETER

0510 PM     TSTM WND DMG     WASHINGTON              38.55N 91.01W
06/13/2005                   FRANKLIN           MO   AMATEUR RADIO

            NUMEROUS TREES DOWNED IN CITY PARK. ONE 3FT IN DIAMETER
            UPROOTED.

0510 PM     TSTM WND GST     WARRENTON               38.82N 91.14W
06/13/2005  60 MPH           WARREN             MO   AIRPLANE PILOT

            NUMEROUS 1.5FT DIAMETER TREES AND LIMBS DOWN.

0510 PM     HAIL             KANE                    39.19N 90.35W
06/13/2005  1.00 INCH        GREENE             IL   TRAINED SPOTTER

0505 PM     HAIL             JERSEYVILLE             39.12N 90.33W
06/13/2005  1.75 INCH        JERSEY             IL   LAW ENFORCEMENT

0450 PM     HAIL             FIELDON                 39.11N 90.50W
06/13/2005  0.75 INCH        JERSEY             IL   LAW ENFORCEMENT

0445 PM     HAIL             NUTWOOD                 39.08N 90.56W
06/13/2005  0.75 INCH        JERSEY             IL   AMATEUR RADIO

0440 PM     HAIL             HERMANN                 38.70N 91.43W
06/13/2005  0.75 INCH        GASCONADE          MO   LAW ENFORCEMENT

&&

SDD

Nearby

Severe Thunderstorm Warnings in Illinois, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.